U.S. doctors online nowAsk doctors free
Australia
A male asked:

Firstly i had a reaction to deoderant which caused a dermatitis like rash in my armpits then followed a few weeks later by what was thought to be burstitis of my elbow, but after it healed all my joints seem to crack constantly and sometimes dull aches in

1 doctor answer2 doctors weighed in
Dr. Edward Hellman
Orthopedic Surgery 29 years experience
Rheumatology: While it is possible you might have had a reaction to your deodorant; the presence of a rash, pain and swelling in the joints can also suggest a possible rheumatologist condition, such as lupus for example. So if it does not clear up quickly, you might benefit from a rheumatologist workup.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 25, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.